Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 727-733
http://dx.doi.org/10.1155/S0161171288000882

Convergence of the solutions for the equation x(iv)+ax+bx¨+g(x˙)+h(x)=p(t,x,x˙,x¨,x)

Department of Mathematics, University of Ife, Ile-lfe, Nigeria

Received 30 May 1984; Revised 26 November 1985

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anthony Uyi Afuwape, “Convergence of the solutions for the equation ,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 727-733, 1988. doi:10.1155/S0161171288000882